Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Having thyroid and cholesterol. Taking eltroxin 50 and rozavel 5. Started pain in muscles, feels weak. Alternate medicine?

I am a thyroid patient 60 years old female and I take eltroxin 50 1 tab and for cholestrol rozavel 5 tab then also I find pain in my muscles and general weakness is there for the whole day. pl suggest any other vitamin or calcium tab to be taken.Thanks
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Dear ma'm, Hi! for your body aches, in the presence of hypothyroidism, and dyslipidemia, you must ensure first that with this dose of thyroxine and rozavel, thyroid is well balanced and cholesterol in normal range. secondly supplement yourself with calcium 500 mg (calcimax forte/ corcal) and vitamin D (tayo/vitanova) D3 must) 60,000 IU once a week and b12 1500 mcg(matilda forte/ mecobalamine/neurobion forte) regards!
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor